# SDR SIMA20150531001

- Difficulty date: May 31, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 28,752 hours, 20,564 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR900022
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL SMELL IS REPORTED BY FLIGHT ATTENDANT AT THE FWD GALLEY.  DIFFERED RT GALLEY LIGHT IAW NEF 25-30A.  R & R GALLEY LIGHT BALLAST IAW AMM 33-26-03.  OPERATIONS TESTED GOOD.  NEF RESTORED.
